It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Relationship Health Message Board


Relationship Health Board Index


Hello everyone, I really hope someone will write back to this.

I was diagnosed with ADHD about two years ago and was prescribed 30mg immediate release adderall to be taken twice a day as needed. that is an RX for 60mg a day. I was not aware of the side effects. I began to get more and more irritable, more and more prone to outburst, I have never had anger issues. I was under a lot of stress and thought all of these feelings of frustration, anger anxiety, were because of the stress of my work life. I could not sleep thought the night, I was moody, woke up in a bad mood. This obviously took a really bad toll on my partner, who was the best thing that had ever happened to me. He broke up with me very recently. It was then that I called the doctor to try and get into an anger management class - when the doctor noticed that my RX was so high he told me that he thought all of the anger issues i have been seeing were likely side effects of the dosage. I was floored, he changed the dosage to 15mg time released and it has all changed, but the sad part is that it has changed one moment too late, ive lost my partner and Im heartbroken. It is really hard to explain how different I feel - he wont believe me and it seems like there is nothing I can do to show him. He moved out, says he has been too hurt by my behavior to continue, I am in disbelief that I feel this different and cant seem to save our 4 year relationship. does this sound familiar to anyone> please let me know - im so sad





All times are GMT -7. The time now is 08:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!